Okamoto, Masayoshi (1996) Theoretical Modelling of Buoyancy-Driven Turbulent Flows. Journal of the Physical Society of Japan, 65 (7). 2044-2059 doi:10.1143/jpsj.65.2044
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Theoretical Modelling of Buoyancy-Driven Turbulent Flows | ||
Journal | Journal of the Physical Society of Japan | ||
Authors | Okamoto, Masayoshi | Author | |
Year | 1996 (July 15) | Volume | 65 |
Issue | 7 | ||
Publisher | Physical Society of Japan | ||
DOI | doi:10.1143/jpsj.65.2044Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 11206570 | Long-form Identifier | mindat:1:5:11206570:0 |
GUID | 0 | ||
Full Reference | Okamoto, Masayoshi (1996) Theoretical Modelling of Buoyancy-Driven Turbulent Flows. Journal of the Physical Society of Japan, 65 (7). 2044-2059 doi:10.1143/jpsj.65.2044 | ||
Plain Text | Okamoto, Masayoshi (1996) Theoretical Modelling of Buoyancy-Driven Turbulent Flows. Journal of the Physical Society of Japan, 65 (7). 2044-2059 doi:10.1143/jpsj.65.2044 | ||
In | (1996, July) Journal of the Physical Society of Japan Vol. 65 (7) Physical Society of Japan |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |